# SDR SWAA2021031753214

- Difficulty date: February 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS344 TO BS360 LBL 12 AT FWD GALLEY AREA / REPLACED INTERCOSTAL WEB AND FASTENERS BTW BS 344 TO BS 360 LBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 DRAWING 141A5400 SHEET 4 REV A
